# SDR IPXA2020062656974

- Difficulty date: June 25, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB3805504
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED L/E SKIN UPPER SURFACE AT STA XOS 1170 GOUGED.  REPAIRED GOUGED RT WING FIXED L/E SKIN AT STA XOS 1170 IAW EA 011-5730-01-A8370 I/R AND EO MD11-5730-76945-A. (MINOR)
